MathSciNet Relay Station
MathSciNet bibliographic data
MR789376 (87d:47034) 47B25 (47A20)
Stochel, J.; Szafraniec, F. H. On normal extensions of unbounded operators. I. J. Operator Theory 14 (1985), no. 1, 31–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement